Mappings of finite distortion : discreteness and openness for quasi-light mappings
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, pp. 331-342.
@article{AIHPC_2005__22_3_331_0,
     author = {Hencl, Stanislav and Koskela, Pekka},
     title = {Mappings of finite distortion : discreteness and openness for quasi-light mappings},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {331--342},
     publisher = {Elsevier},
     volume = {22},
     number = {3},
     year = {2005},
     doi = {10.1016/j.anihpc.2004.07.007},
     mrnumber = {2136727},
     zbl = {1076.30024},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2004.07.007/}
}
TY  - JOUR
AU  - Hencl, Stanislav
AU  - Koskela, Pekka
TI  - Mappings of finite distortion : discreteness and openness for quasi-light mappings
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2005
SP  - 331
EP  - 342
VL  - 22
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2004.07.007/
DO  - 10.1016/j.anihpc.2004.07.007
LA  - en
ID  - AIHPC_2005__22_3_331_0
ER  - 
%0 Journal Article
%A Hencl, Stanislav
%A Koskela, Pekka
%T Mappings of finite distortion : discreteness and openness for quasi-light mappings
%J Annales de l'I.H.P. Analyse non linéaire
%D 2005
%P 331-342
%V 22
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2004.07.007/
%R 10.1016/j.anihpc.2004.07.007
%G en
%F AIHPC_2005__22_3_331_0
Hencl, Stanislav; Koskela, Pekka. Mappings of finite distortion : discreteness and openness for quasi-light mappings. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, pp. 331-342. doi : 10.1016/j.anihpc.2004.07.007. http://www.numdam.org/articles/10.1016/j.anihpc.2004.07.007/

[1] Ball J., Global invertibility of Sobolev functions and the interpenetration of matter, Proc. Roy. Soc. Edinburgh Sect. A 88 (3-4) (1981) 315-328. | MR | Zbl

[2] Federer H., Geometric Measure Theory, Grundlehren Math. Wiss., vol. 153, Springer-Verlag, New York, 1969, (second edition, 1996). | MR | Zbl

[3] Fonseca I., Gangbo W., Degree Theory in Analysis and Applications, Clarendon Press, Oxford, 1995. | MR | Zbl

[4] Gol'Dstein V., Vodop'Yanov S., Quasiconformal mappings and spaces of functions with generalized first derivatives, Sibirsk. Mat. Zh. 17 (1976) 515-531. | MR | Zbl

[5] Greco L., Sharp integrability of nonnegative Jacobians, Rend. Mat. 18 (1998) 585-600. | MR | Zbl

[6] Heinonen J., Koskela P., Sobolev mappings with integrable dilatations, Arch. Rational Mech. Anal. 125 (1) (1993) 81-97. | MR | Zbl

[7] Hencl S., Malý J., Mappings of finite distortion: Hausdorff measure of zero sets, Math. Ann. 324 (2002) 451-464. | MR | Zbl

[8] Iwaniec T., Koskela P., Onninen J., Mappings of finite distortion: monotonicity and continuity, Invent. Math. 144 (2001) 507-531. | MR | Zbl

[9] Iwaniec T., Martin G., Geometric Function Theory and Nonlinear Analysis, Oxford Mathematical Monographs, Clarendon Press, Oxford, 2001. | MR | Zbl

[10] Iwaniec T., Šverák V., On mappings with integrable dilatation, Proc. Amer. Math. Soc. 118 (1993) 181-188. | MR | Zbl

[11] Kauhanen J., Koskela P., Malý J., On functions with derivatives in a Lorentz space, Manuscripta Math. 100 (1999) 87-101. | MR | Zbl

[12] Kauhanen J., Koskela P., Malý J., Mappings of finite distortion: discreteness and openness, Arch. Ration. Mech. Anal. 160 (2001) 135-151. | MR | Zbl

[13] Kauhanen J., Koskela P., Malý J., Mappings of finite distortion: condition N, Michigan Math. J. 49 (2001) 169-181. | MR | Zbl

[14] Kauhanen J., Koskela P., Malý J., Onninen J., Zhong X., Mappings of finite distortion: sharp Orlicz-conditions, Rev. Mat. Iberoamericana 19 (2003) 857-872. | MR | Zbl

[15] Koskela P., Malý J., Mappings of finite distortion: the zero set of the Jacobian, J. Eur. Math. Soc. (JEMS) 5 (2003) 95-105. | MR | Zbl

[16] Koskela P., Zhong X., Minimal assumptions for the integrability of the Jacobian, Ricerche Mat. L I (2002) 297-311. | MR | Zbl

[17] Malý J., Martio O., Lusin’s condition (N) and mappings of the class W 1,n , J. Reine Angew. Math. 458 (1995) 19-36. | MR | Zbl

[18] Malý J., Swanson D., Ziemer W.P., Coarea formula for Sobolev mappings, Trans. Amer. Math. Soc. 355 (2) (2003) 477-492. | MR | Zbl

[19] Malý J., Ziemer W.P., Fine Regularity of Solutions of Elliptic Partial Differential Equations, Amer. Math. Soc., Providence, RI, 1997. | MR | Zbl

[20] Manfredi J., Villamor E., An extension of Reshetnyak's theorem, Indiana Univ. Math. J. 47 (3) (1998) 1131-1145. | MR | Zbl

[21] Reshetnyak Yu.G., Space mappings with bounded distortion, Sibirsk. Mat. Zh. 8 (1967) 629-658. | MR | Zbl

[22] Reshetnyak Yu.G., Space Mappings with Bounded Distortion, Transl. Math. Monographs, vol. 73, Amer. Math. Soc., 1989. | MR | Zbl

[23] Rickman S., Quasiregular Mappings, Ergeb. Math. Grenzgeb. (3), vol. 26, Springer-Verlag, Berlin, 1993. | MR | Zbl

[24] Titus C., Young G., The extension of interiority, with some applications, Trans. Amer. Math. Soc. 103 (1962) 329-340. | MR | Zbl

[25] Väisälä J., Minimal mappings in Euclidean spaces, Ann. Acad. Sci. Fenn. Ser. A I 366 (1965) 1-22. | MR | Zbl

[26] Vuorinen M., Conformal Geometry and Quasiregular Mappings, Lecture Notes in Math., vol. 1319, Springer-Verlag, Berlin, 1988. | MR | Zbl

Cited by Sources: